Mathematical Research Letters

Volume 20 (2013)

Number 4

Dynamics of two-resonant biholomorphisms

Pages: 757 – 771

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n4.a11

Authors

Jasmin Raissy (Institut de Mathématiques de Toulouse, Université Paul Sabatier, Toulouse, France)

Liz Vivas (Department of Mathematics, Purdue University, West Lafayette, Indiana, U.S.A.)

Abstract

In this paper, we study the existence of basins of attraction for germs of tworesonant biholomorphisms of $\mathbb{C}^n$ fixing a point, that is germs such that the eigenvalues of the differential at the fixed point have a two dimensional family of resonances.

Full Text (PDF format)